# SDR SIMA20170618001

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 39,184 hours, 34,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR RT OVERWING EMERGENCY LIGHT INOPERATIVE IAW PS-1 INSPECTION.  R & R THE LAMPS IAW AMM 33-50-10, OPS CHECKED GOOD.
